# SDR UPS805407

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, LT WING L/E ASSY HAS 8 RIBS CRACKED AT STA XFS 691, 672, 666, 660, 647, 641, 635 AND 629.  REPAIRED PER MM 57-00-00 FIG 801.
